Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Multiplicative operator functionals of a Markov process

Author: Mark A. Pinsky
Journal: Bull. Amer. Math. Soc. 77 (1971), 377-380
MSC (1970): Primary 60J25; Secondary 47D05
MathSciNet review: 298769
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. G. Babbitt, Wiener integral representations for certain semigroups which have infinitesimal generators with matrix coefficients, Bull. Amer. Math. Soc. 73 (1967), 394-397. MR 35 #796. MR 209901
  • 2. E. Çinlarand M. Pinsky, A stochastic integral in storage theory, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 (1971), 227-240. MR 292194
  • 3. E. B. Dynkin, Markov processes. Vol 1, Fizmatgiz, Moscow, 1963; English transl., Die Grundlehren der math. Wissenschaften, Band 121, Academic Press, New York; Springer-Verlag, Berlin, 1965. MR 33 #1886; 1887. MR 193670
  • 4. R. Griego and R. Hersh, Random evolutions, Markov chains, and systems of partial differential equations, Proc. Nat. Acad. Sci. U. S. A. 62 (1969), 305-308. MR 270207
  • 5. R. Griego and R. Hersh, Theory of random evolutions with applications to partial differential equations, Trans. Amer. Math. Soc. 156 (1971), (to appear). MR 275507
  • 6. H. P. McKean, Jr., Stochastic integrals, Probability and Math. Statist., no. 5, Academic Press, New York, 1969. MR 40 #947. MR 247684

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J25, 47D05

Retrieve articles in all journals with MSC (1970): 60J25, 47D05

Additional Information